# SDR SWAA107505

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 4,656 hours, 2,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED BALLAST ASSY PER MM.
